Acetaminophen Recall

FDA Recalls Enteric-Coated Aspirin Tablets Due To Packaging Mistakes

by Staff Blogger | July 2nd, 2013

July 2, 2013

The U.S. Food and Drug Administration (FDA) recently announced it would partner with Advance Pharmaceutical, Inc., in implementing the voluntary recall of the company’s enteric-coated aspirin tablets. The recall is being initiated due to a packaging mix up that placed 500 mg acetaminophen tablets in bottles marked as enteric-coated aspirin.

Both medications are used to treat minor aches and pains of the body. While the medication mix up seems fairly benign to most, it can actually prove to be fatal in some patients. Experts say that patients who take the drug and are already on a regimen of acetaminophen-based medication could experience numerous Acetaminophen Drug Injuries, including severe liver damage.

According to a press release from the FDA, those who at most risk of these injuries include patients who are already taking medications with acetaminophen in them, those who consume more than 3 alcoholic beverages per day, and those with liver disease.

Anyone who is in possession of the affected medications has been instructed to halt their use and return the product to the pharmacy or store where it was purchased immediately. Anyone with questions regarding the recall should contact Advance Pharmaceutical.

The Drug Injury Attorneys with Ferrer, Poirot & Wansbrough recognize how dangerous taking the wrong medication can be. The firm is here to help if you have been injured as the result of being given the wrong medication by a doctor or pharmacist.


FDA Issues Recall On Lots Of Hydrocodone and Acetaminophen

by Staff Blogger | January 8th, 2013

January 8, 2012

The U.S. Food and Drug Administration and Mylan, Inc. recently issued a voluntary product recall on several lots of their medications, Hydrocodone and Acetaminophen in 10 and 500-milligram dosages respectively. According to an FDA press release, the recall was issued after certain lots of the medications were found to exceed weight limits and could potentially contain more active ingredient than advertised.

The three affected lots of the drugs, Hydrocodone Bitartrate and Acetaminophen Tablets, USP 10 mg/500 mg, were made by Qualitest Pharmaceuticals and were then repackaged by Mylan and it’s subsidiaries. During testing on the Drugs in December though, it was discovered that some pills found in lots 3037841, 3040859 and 3042573 exceeded weight limits, which meant the pills contained more of certain ingredients than they were supposed to. Such an error could cause a patient to ingest more of a drug’s active ingredient than intended, which could lead to a patient suffering a Drug Injury.

Anyone in possession of the affected medications should contact the product’s manufacturer to discuss any questions regarding the recall. They can be reached at 1-800-848-0462 on Monday through Friday between 8 a.m. and 5 p.m. EST.

The Drug Injury Lawyers with Ferrer, Poirot & Wansbrough recognize the risks involved with taking medications that are not manufactured to certain specifications and encourage anyone who has been harmed by taking such a drug to look into their legal rights by discussing your case with an attorney.